Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lindseym

Switching From Minocyclin To Suphatrim

Recommended Posts

Hello,

I was just wondering if anyone has experience on switching from Minocylin to Sulphatrim ? My face has done pretty well on the minocyclin however I get some red bumps that have just fluid in them that last for weeks so the dr decided to try Sulphatrim in stead.... I alway worry about the effects of switching onto a new medication.

Share this post


Link to post
Share on other sites

Hello,

Sulfatrim is a very effective antibiotic. You might break out right after switching as your body adjusts, but it should give you good results after several weeks. However, just watch out if you develop a rash or hives that can occur days to weeks after starting treatment, as sulfa allergies are pretty common. Hopefully your doctor told you that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×